# SDR ASAA2017083121793

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 7,987 hours, 2,704 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SWITCHING FROM GROUND POWER TO APU POWER, THE RIGHT SOURCE OFF LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED A POWER SWITCH FROM GROUND POWER TO APU POWER SEVERAL TIMES WITH NO DEFAULTS NOTED. GOOD FOR RETURN TO SERVICE AT THIS TIME.
